# SDR GLBA20100920F

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 32,520 hours, 43,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A CRACK IN THE FRAME AT THE STRINGER CUTOUT 4R AT FS 288, .4" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO10-1900-53-056. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
